MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PG PRO 22G 8CM BASIC KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS PG PRO 22G 8CM BASIC KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recx2080 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
The picc nurse at the facility reported, "placing a 22 g power glide midline lot number recx2080 when the device failed.I advanced the guide wire and when attempting to advance the ¿wings¿ i could feel a metal on metal grinding sensations in my finger tips.At this point i attempted to withdraw the entire system.It felt like just the ¿body¿ withdrew however, and when i looked down at the tip there was no needle only the guide wire.The needle and safety lock device were still embedded with the catheter in the skin.I was able to successfully get the needle out of the catheter, however at this point i had bloody 8cm needle.".

Brand Name
PG PRO 22G 8CM BASIC KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8533664
Report Number3006260740-2019-01125
Device Sequence Number18910114
Product Code FOZ
UDI-Device Identifier00801741110542
UDI-Public(01)00801741110542
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K153280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberF122080
Device Lot NumberRECX2080
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2019
Initial Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1